# SDR AALA20140508004

- Difficulty date: May 4, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 52,907 hours, 6,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT BY CLOSET FIRST CLASS HAS BROKEN LENS EDGE.  REPLACED LIGHT ASSEMBLY FOR ESCAPE PATH LIGHT BY CLOSET FIRST CLASS.  OPERATIONS CHECKED NORMAL.
